Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS North Platte, NE

June 21, 2015Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2015, 2:41 AM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 2:41 AM MDT (08:41 UTC)
Expired
Jun 21, 2015, 3:30 AM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:00 AM MDTHAIL 1.256 N Gordon, NE
Jun 21, 3:30 AM MDTHAIL 113 Se Gordon, NEHAIL AT LEAST QUARTER SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 8.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS53 KLBF 210841
SVRLBF
NEC031-161-210930-
/O.NEW.KLBF.SV.W.0111.150621T0841Z-150621T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
241 AM MDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 330 AM MDT

* AT 238 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  GORDON...MERRIMAN...HOOVER LAKE...SHELL LAKE STATE WILDLIFE
  MANAGEMENT AREA...INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  IRWIN...BAYONNE...ROCK HILL...INTERSECTION OF HIGHWAY 20 AND IRWIN
  ROAD AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 100 AND 145.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10145 4299 10144 4256 10195 4289 10256
      4301 10247
TIME...MOT...LOC 0841Z 306DEG 30KT 4302 10232

HAIL...1.00IN
WIND...<50MPH

$$

POWER
1 follow-up statement
058 
WWUS53 KLBF 210910
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 AM MDT SUN JUN 21 2015

NEC031-161-210930-
/O.CON.KLBF.SV.W.0111.000000T0000Z-150621T0930Z/
SHERIDAN NE-CHERRY NE-
310 AM MDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 330 AM MDT...

AT 307 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF GORDON...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MERRIMAN...IRWIN...BAYONNE...ROCK HILL...INTERSECTION OF HIGHWAY 20
AND IRWIN ROAD AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 99 AND 145.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10145 4299 10144 4256 10195 4289 10256
      4301 10247
TIME...MOT...LOC 0910Z 306DEG 30KT 4288 10205

HAIL...1.00IN
WIND...<50MPH

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:46 PM MDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 20, 10:46 PM MDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1146 PM CDT SAT JUN 20 2015

.SYNOPSIS...
ISSUED AT 314 PM CDT SAT JUN 20 2015

AT 20Z BROAD ZONAL FLOW WAS ESTABLISHED OVER MOST OF THE NORTHERN
CONUS WITH SEVERAL EMBEDDED DIFFUSE SHORTWAVE TROUGHS NOTED ON WATER
VAPOR IMAGERY. MAIN JET STREAK WAS POSITIONED JUST SOUTH OF THE
US/CANADIAN BORDER ALONG THE NORTHERN TIER STATES. AT THE SURFACE A
WEAK COLD FRONT HAD PUSHED SOUTH AND EAST OF THE CWA...WITH
NORTHERLY WINDS AND CLEAR SKIES BEHIND THE FRONT. THE BOUNDARY DID
LITTLE TO REDUCE LOCAL HUMIDITY LEVELS WITH DEWPOINTS STILL IN THE
LOW TO MID 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 314 PM CDT SAT JUN 20 2015

WEAK UPPER LEVEL PV MAX NOTED ON WATER VAPOR CROSSING THROUGH WY/MT.
ISOLATED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING ON
THE HIGH TERRAIN OF EASTERN WYOMING/NEBRASKA PANHANDLE/SW SOUTH
DAKOTA...WHICH HAS BEEN CONSISTENTLY ADVERTISED IN MOST HI RES
MODELS TODAY. THE CONVECTION THEN TRACKS EAST/SOUTHEAST ALONG THE
NOSE OF A STRENGTHENING LLJ...AND INTO THE CWA AFTER 00Z. DEEP LAYER
SHEAR AROUND 50 KTS AND STEEP MID-LEVEL LAPSE RATES WILL PROMOTE THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS...WITH DAMAGING WIND THE
PRIMARY THREAT DUE TO DRY MID-LEVELS. THE BEST CHANCES FOR STORMS
LOOKS TO REMAIN CONFINED TO NORTHWEST AND NORTH CENTRAL
NEBRASKA...HOWEVER CANNOT RULE OUT A STORM OR TWO AS FAR SOUTH AS
NORTH PLATTE IF THE LLJ CAN SUSTAIN THE THUNDERSTORM ACTIVITY.

SURFACE HIGH PRESSURE MOVES EAST TOMORROW AND SOUTHERLY FLOW RETURNS
TO THE AREA. THIS WILL SET THE STAGE FOR A WARMER AND QUITE HUMID
DAY WITH HIGHS IN THE MID 80S TO MID 90S AND DEWPOINTS NEAR 70 IN
SOME SPOTS. AIRMASS BECOMES VERY UNSTABLE BY THE MID TO LATE
AFTERNOON HOURS...BUT REMAINS CAPPED WITH A STOUT EML FIRMLY IN
PLACE THROUGH 00Z. ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION
TONIGHT WILL NEED TO BE CLOSELY ANALYZED TOMORROW. FOCUSED MOISTURE
CONVERGENCE AND LIFT ALONG A BOUNDARY MAY BE ENOUGH TO BRING A
SURFACE BASED AIR PARCEL TO THE LFC...HOWEVER LEFT POPS OUT FOR NOW
DUE TO LOW FORECASTER CONFIDENCE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 314 PM CDT SAT JUN 20 2015

OVERALL SYNOPTIC PATTERN UNDERGOES SIGNIFICANT CHANGES TWD THE END OF
THE PERIOD WITH A MORE AMPLIFIED UPPER FLOW OF WHICH LONG RANGE
MODELS AGREE PRIMARILY ON AND ENSEMBLES GIVE SUPPORT TO. THIS IS
CHARACTERIZED BY A RIDGE AXIS ACROSS THE WEST WITH A LONG WAVE
TROUGH IN THE EAST. THIS PUTS WESTERN AND NORTH CENTRAL NEBRASKA IN
NWRLY FLOW ALOFT WHICH WILL KEEP THUNDERSTORM CHANCES IN THE FCST AS
A FRONTAL BOUNDARY GETS SHOVED NORTH AND SOUTH DAILY DEPENDING ON
THUNDERSTORM OUTFLOW. TEMPS ARE EXPECTED TO BE NEAR OR SLIGHTLY
BELOW AVE FOR THIS TIME OF YEAR FROM WED ON TO THE END OF THE PERIOD.

LOOKING CLOSER AT THE DETAILS BEGINNING SUNDAY NIGHT...AS MENTIONED
ATMOSPHERE SUNDAY EVENING IS VERY UNSTABLE...BUT WARM AIR ALOFT
LOOKS STRONG ENOUGH TO INHIBIT DEEP MOIST CONVECTION...UNLESS
CONVERGENCE CAN FOCUS ON OUTFLOW BOUNDARIES FROM EXPECTED EARLIER
CONVECTION. SIGNIFICANT PV ANOMALY PUSHES EWD ACROSS THE DAKOTAS AND
DRAGS A LEAD SFC TROUGH AND ASSOCIATED COLD FRONT SEWD OVERNIGHT
SUNDAY NIGHT...BUT LOW LEVEL CONVERGENCE IN THIS AREA IS WEAK. WITH
SUCH AN UNSTABLE ATMOSPHERE IN PLACE ANY STORM THAT COULD BREAK THE
CAP WOULD LIKELY BE SEVERE. FCST HAS CHANCES LIMITED TO NRN FRINGE
OF NEB...THOUGH THIS WILL BE HEAVILY SCRUTINIZED AS NEWER DATA
BECOMES AVAILABLE DUE TO THE HIGH LEVEL OF INSTABILITY.

FRONT BECOMES STALLED ACROSS NRN KS MONDAY NIGHT AS SFC LOW PRESSURE
TRACKS ACROSS THE SD/NEB BORDER. MONDAY WILL BE BREEZY BEHIND THE
PASSAGE OF THE FRONT AND TEMPS SIGNIFICANTLY COOLER IN THE NORTHERN
PART OF THE STATE. WITH THE FRONT STALLED SOUTH OF THE AREA
TUESDAY...LOW LEVEL MOISTURE WILL POOL NORTH OF THE FRONT AND THE
DEVELOPMENT OF STRATUS IS LOOKING MORE LIKELY. THIS WILL LEAD TO MAX
TEMPS BELOW AVE. RETURN FLOW AROUND THE SFC HIGH THAT SETTLES IN
WILL LEAD TO UPSLOPE FLOW IN THE PANHANDLE. MEANWHILE LOW LEVEL SRLY
WINDS WILL INTERACT WITH THE FRONT TO DEVELOP THUNDERSTORMS ACROSS
THE SRN PORTION OF THE STATE WHILE STORM CHANCES INCREASE IN THE
PANHANDLE AS WELL AS THE NEXT UPPER SUPPORT MOVES IN.

AS THE WRN STATES RIDGE BUILDS AND NW FLOW DEVELOPS ACROSS THE AREA
FROM MID WEEK ON...THE MID LEVEL WARM TEMPS WHICH WILL HELP TO LIMIT
CONVECTION SUNDAY AND MONDAY WILL COOL AND WITH SEVERAL SHORT WAVE
TROUGHS ROUNDING THE WRN STATES RIDGE...MORE WIDESPREAD CONVECTION
IS EXPECTED TO DEVELOP. THE BEST CONCENTRATION OF THUNDERSTORMS WILL
BE IN THE VCNTY OF THE FRONTAL BOUNDARY...DEPENDING ON WHERE THAT
SETS UP. DESPITE BEING IN AGREEMENT ON THE GENERAL DEVELOPMENT OF
THE SYNOPTIC SCALE PATTERN...THERE ARE VAST DIFFERENCES IN THE SFC
AND SMALLER SCALE FEATURES TO LIMIT CONFIDENCE IN PRECIP LOCATION
AND DURATION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1146 PM CDT SAT JUN 20 2015

A NEW AREA OF THUNDERSTORMS IS APPROACHING THE BLACK HILLS WHICH
IS EXPECTED TO DROP SOUTHEAST TOWARD KVTN OVERNIGHT. IN GENERAL
THE RAPID REFRESH MODELS APPEAR TO BE OVERDOING THE PREDICTED
STORM COVERAGE SUGGESTING ISOLATED TO PERHAPS SCATTERED COVERAGE
OVERNIGHT...MAINLY ALONG...NEAR AND NORTH OF HIGHWAY 20.

VFR IS EXPECTED ALL AREAS SUNDAY AND SUNDAY EVENING. A STRONG
700MB CAP WILL FORM WHICH SHOULD PRECLUDE STORM DEVELOPMENT
ATLEAST THROUGH 00Z SUNDAY EVENING. THEREAFTER...STORM ACTIVITY
COULD BE UNDERWAY ACROSS SD WHICH COULD EVENTUALLY MOVE EAST AND
SOUTHEAST TOWARD THE NEBRASKA BORDER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...JWS
AVIATION...CDC
Hazardous weather outlook, Jun 20, 2:34 PM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT SAT JUN 20 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-212045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT SAT JUN 20 2015 /234 PM MDT SAT JUN 20 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE
RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE
INFORMATION.

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE NEBRASKA PANHANDLE
AND SOUTHWEST SOUTH DAKOTA THIS EVENING AND TRACK SOUTHEAST INTO
THE AREA LATE THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. A
FEW STRONG TO SEVERE STORMS CAPABLE OF A LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE...MAINLY IN NORTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY EVENING INTO
THE OVERNIGHT ACROSS NORTH CENTRAL NEBRASKA. A FEW STORMS MAY
BECOME SEVERE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS.

DAILY THUNDERSTORM CHANCES ENTER THE FORECAST WEDNESDAY THROUGH
THE END OF THE WEEK AS A FRONTAL BOUNDARY STALLS OVER THE AREA.
SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE THREAT IS
UNCLEAR AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jun 20, 8:57 PM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             19 NW CLINTON           42.95N 102.61W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0852 PM     TSTM WND GST     19 NW CLINTON           42.95N 102.61W
06/20/2015  E70.00 MPH       SHERIDAN           NE   PUBLIC

            PUBLIC ESTIMATED WIND GUST OF 70 MPH FOR A COUPLE OF
            MINUTES.

0855 PM     HAIL             12 WNW CLINTON          42.83N 102.57W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0900 PM     HAIL             3 E RUSHVILLE           42.71N 102.41W
06/20/2015  E1.75 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            DELAYED REPORT...DAMAGE TO SIDING AND ROOF OF HOUSE.

0901 PM     HAIL             5 WNW CLINTON           42.79N 102.44W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0903 PM     HAIL             6 N GORDON              42.89N 102.20W
06/20/2015  M1.00 INCH       SHERIDAN           NE   CO-OP OBSERVER

            VERY LITTLE WIND WITH THE HAIL.

0908 PM     HAIL             4 ENE CLINTON           42.78N 102.28W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0912 PM     TSTM WND DMG     6 W CLINTON             42.76N 102.47W
06/20/2015                   SHERIDAN           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 40-50 MPH WINDS. SEVERAL TREES
            WERE BLOWN OVER.

0912 PM     HAIL             6 W CLINTON             42.76N 102.47W
06/20/2015  E1.50 INCH       SHERIDAN           NE   TRAINED SPOTTER

0926 PM     HAIL             5 SSE CLINTON           42.69N 102.31W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0926 PM     HAIL             9 SSE CLINTON           42.64N 102.28W
06/20/2015  M1.75 INCH       SHERIDAN           NE   PUBLIC

            WINDS ON THE NORTH SIDE OF THE RESIDENTS WERE ALL BROKEN
            OUT.

0926 PM     TSTM WND GST     9 SSE CLINTON           42.64N 102.28W
06/20/2015  E60.00 MPH       SHERIDAN           NE   PUBLIC

0935 PM     HAIL             14 SSE CLINTON          42.57N 102.24W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0935 PM     HAIL             13 SE CLINTON           42.63N 102.17W
06/20/2015  M1.75 INCH       SHERIDAN           NE   STORM CHASER

            RELAYED VIA STORM CHASER

0947 PM     HAIL             35 SSW MERRIMAN         42.45N 101.96W
06/20/2015  E0.75 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 8:58 PM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             19 NW CLINTON           42.95N 102.61W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0852 PM     TSTM WND GST     19 NW CLINTON           42.95N 102.61W
06/20/2015  E70.00 MPH       SHERIDAN           NE   PUBLIC

            PUBLIC ESTIMATED WIND GUST OF 70 MPH FOR A COUPLE OF
            MINUTES.

0855 PM     HAIL             12 WNW CLINTON          42.83N 102.57W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0900 PM     HAIL             3 E RUSHVILLE           42.71N 102.41W
06/20/2015  E1.75 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            DELAYED REPORT...DAMAGE TO SIDING AND ROOF OF HOUSE.

0901 PM     HAIL             5 WNW CLINTON           42.79N 102.44W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0903 PM     HAIL             6 N GORDON              42.89N 102.20W
06/20/2015  M1.00 INCH       SHERIDAN           NE   CO-OP OBSERVER

            VERY LITTLE WIND WITH THE HAIL.

0908 PM     HAIL             4 ENE CLINTON           42.78N 102.28W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0912 PM     TSTM WND DMG     6 W CLINTON             42.76N 102.47W
06/20/2015                   SHERIDAN           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 40-50 MPH WINDS. SEVERAL TREES
            WERE BLOWN OVER.

0912 PM     HAIL             6 W CLINTON             42.76N 102.47W
06/20/2015  E1.50 INCH       SHERIDAN           NE   TRAINED SPOTTER

0926 PM     HAIL             5 SSE CLINTON           42.69N 102.31W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0926 PM     TSTM WND GST     9 SSE CLINTON           42.64N 102.28W
06/20/2015  E60.00 MPH       SHERIDAN           NE   PUBLIC

0926 PM     HAIL             9 SSE CLINTON           42.64N 102.28W
06/20/2015  M1.75 INCH       SHERIDAN           NE   PUBLIC

            WINDS ON THE NORTH SIDE OF THE RESIDENTS WERE ALL BROKEN
            OUT.

0935 PM     HAIL             13 SE CLINTON           42.63N 102.17W
06/20/2015  M1.75 INCH       SHERIDAN           NE   STORM CHASER

            RELAYED VIA STORM CHASER

0935 PM     HAIL             14 SSE CLINTON          42.57N 102.24W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0947 PM     HAIL             35 SSW MERRIMAN         42.45N 101.96W
06/20/2015  E0.75 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 9:08 PM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             35 SW MERRIMAN          42.56N 102.19W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 9:21 PM MDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             20 NNE HYANNIS          42.27N 101.61W
06/20/2015  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 10:03 PM MDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1103 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             MULLEN                  42.04N 101.04W
06/20/2015  E1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

            A BRIEF PERIOD OF QUARTER SIZE HAIL...THEN THE HAIL
            STONES WERE MOSTLY PEA SIZE.

&&

SJACOBS
Special weather statement, Jun 20, 10:31 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM CDT SAT JUN 20 2015

NEZ025-026-037-038-210515-
BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE-
1131 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...NORTHERN
LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES UNTIL
1215 AM CDT...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 15 MILES SOUTH OF THEDFORD...MOVING SOUTHEAST
AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARNOLD...
  ANSELMO...
  VICTORIA SPRINGS STATE RECREATION AREA...
  BROWN LAKE...
  SHANKLIN BLUFF...
  HOAGLAND...
  LOGAN...
  PLEASANT HILL...
  FINCHVILLE...
  MILLDALE...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 119 AND 139.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 250 AND 263.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 246 AND 267.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:22 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
Jun 20, 7:58 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan32 min
Jun 20, 8:29 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
Jun 20, 9:10 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker50 min
Jun 20, 9:54 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas36 min
Jun 21, 12:39 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan66 min
Jun 21, 1:45 AM MDTSevere Thunderstorm WarningLBFCherry45 min
Jun 21, 2:01 AM MDTSevere Thunderstorm WarningLBFCherry29 min
Jun 21, 3:30 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Jun 21, 5:01 AM MDTSevere Thunderstorm WarningLBFHooker29 min
Jun 21, 5:45 AM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, McPherson45 min
Jun 21, 6:29 AM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson46 min
Jun 21, 7:09 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln51 min
Jun 21, 7:39 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Jun 21, 8:17 AM MDTSevere Thunderstorm WarningLBFFrontier28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.